Affordable Access

Publisher Website

Multiple integral formulae for the scalar product of on-shell and off-shell Bethe vectors in [formula omitted]-invariant models

Authors
Journal
Nuclear Physics B
0550-3213
Publisher
Elsevier
Publication Date
Volume
875
Issue
1
Identifiers
DOI: 10.1016/j.nuclphysb.2013.06.015
Keywords
  • Physical Mathematics

Abstract

Abstract We study the scalar product Sℓ,m between an on-shell and an off-shell Bethe state in models with SU(3)-invariance, where ℓ and m denote the cardinalities of the two sets of Bethe roots. We construct recursion relations relating Sℓ,m to scalar products of smaller dimension, namely Sℓ−1,m and Sℓ,m−1. Solving these recursion relations we obtain new multiple integral expressions for Sℓ,m, whose integrands are (ℓ+m)×(ℓ+m) determinants, and closely related to the Slavnov determinant expression for the SU(2) scalar product.

There are no comments yet on this publication. Be the first to share your thoughts.